# SDR USAA040052

- Difficulty date: March 2, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, FS 885 JUST ABOVE STRINGER S25R.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
